# SDR UPS97825193

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1720-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CORROSION ON WEBBING BETWEEN FS 1720 TO 1740 OUTBOARD END THAT ATTACHED TO FLOOR SUPPORT AT AFT SIDE 1720 ABOVE L35R.  REMOVED WEB FABBED NEW WEB IAW DC8 SRM 53-7-1, PRIMED AND ALODINED IAW DC8 SRM 51-1-8,  INSTALLED WEB IAW DC8 SRM 51-1-21 AND 51-1-20D AN BD 51-3-0.
